# SDR RU3A03010

- Difficulty date: June 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N94
- Make and model: Braero BAE125800A
- Aircraft serial: 258129
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080005
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

AT FL330 AND APPROX 1.5 HOURS INTO THE FLIGHT THE CREW BEGAN TO NOTICE AN AIRCRAFT VIBRATION.  THE AIRCREW ISOLATED THE VIBRATION TO THE NR 2 ENGINE.  THE VIBRATION BECAME EXCESSIVE AND THE CREW ELECTED TO PLACE THE NR 2 ENGINE IN IDLE POWER AND DIVERTED TO ANOTHER AIRPORT.  AT 20 DME FROM THE AIRPORT THE AIRCREW ELECTED TO SHUT THE NR 2 ENGINE DOWN DUE TO THE VIBRATION INCREASING. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED.  INVESTIGATION REVEALED THE STARTER-GENERATOR HAD FAILED. STARTER-GENERATOR WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
